# SDR DALA2019101115860

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,369 hours, 37,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 16 AFT EMERGENCY LIGHTS AND ROWS 1-3 INOPERATIVE.  REPLACED THE BATTERY AT M736 AND FIXED WIRES,  OPS CHECKED GOOD IAW  AMM 33-51.
